# SDR SWAA101108

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 78,602 hours, 73,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005931
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
